Resultats globals: 2 registres trobats en 0.07 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
1.
7 p, 623.4 KB On the periodic solutions of a class of Duffing differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Roberto, Lucy Any (Ibilce – UNESP(Brasil). Departamento de Matemática)
In this work we study the periodic solutions, their stability and bifurcation for the class of Duffing differential equation x'' + cx' +a(t)x + b(t)x3 = λh(t), where c > 0 is a constant, λ is a real parameter, a(t), b(t) and h(t) are continuous T–periodic functions. [...]
2013 - 10.3934/dcds.2013.33.277
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 1 (2013) , p. 277-282  
2.
7 p, 734.8 KB A non-autonomous kind of Duffing equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (KTH (Sweden). Matematiska Institutionen)
We study the periodic solutions of the following kind of non-autonomous Duffing differential equation y + ay − εy 3 = εh(t, y, y), with a > 0, ε a small parameter and h a C 2 function in its variables.
2015 - 10.1016/j.amc.2014.11.007
Applied Mathematics and Computation, Vol. 251 (2015) , p. 669-674  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.